# SDR ZZDA2011630

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CATWALK IN TAIL CONE AND ABOVE BULKHEAD DOOR DO NOT WORK.  T/S PER FIM 33-50 TASK 801.  FOUND POWER SUPPLY B5-260 INOP.  REPLACED POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-03.  ALL EMERGENCY / LIGHT NOW CHECK NORMAL.
